Asymptotic Invariants of Line Bundles

Lawrence Ein, Robert Lazarsfeld, Mircea Mustaţǎ, Michael Nakamaye, Mihnea Popa

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)379-403
Number of pages25
JournalPure and Applied Mathematics Quarterly
Volume1
Issue number2
StatePublished - 2005

Cite this

Ein, L., Lazarsfeld, R., Mustaţǎ, M., Nakamaye, M., & Popa, M. (2005). Asymptotic Invariants of Line Bundles. Pure and Applied Mathematics Quarterly, 1(2), 379-403.